MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS CK-MB REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS CK-MB REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 1896836
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a non-reproducible, higher than expected ck-mb result was obtained from a single patient sample processed using vitros immunodiagnostic products ck-mb reagent lot 3980 on a vitros 5600 integrated system.A definitive assignable cause could not be determined with the information provided.Based on historical quality control results, a vitros ck-mb reagent lot 3980 performance issue cannot be ruled out as a contributor of the event.Precision testing was not performed on the vitros 5600 integrated system to verify performance upon request.Therefore, an instrument related issue cannot be entirely ruled out as a contributor of the event.Pre-analytical sample processing could not be ruled out as a contributing factor as it is unknown if the customer was following the sample collection device manufacturers recommended centrifugation protocol.Improper pre-analytical sample handling could have contributed to the event.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.Additionally, as e-connectivity data was not able to be reviewed for the customer site, a preanalytical sample mix-up could not be confirmed or ruled out as a cause of the event.Continual tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros ck-mb reagent lot 3980.
 
Event or Problem Description
A field application specialist (fas), on behalf of a customer, contacted the ortho clinical diagnostics (ortho) technical solutions center (tsc) to report a non-reproducible, higher than expected ck-mb result obtained from a single patient sample processed using vitros immunodiagnostic products ck-mb reagent lot 3980 on a vitros 5600 integrated system.Patient sample result of 100.0 ng/ml vs.The expected result of 0.42 ng/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The non-reproducible, higher than expected vitros ck-mb result was not reported from the laboratory.There have been no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS CK-MB REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24895705
Report Number3007111389-2026-00075
Device Sequence Number15796860
Product Code JHX
UDI-Device Identifier10758750000203
UDI-Public(01)10758750000203(17)260922(11)251125(10)3980
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Catalogue Number1896836
Device Lot Number3980
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown